# SDR AALA202505263225

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 53,272 hours, 20,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND AFT SLIDE REPLACEMENT FAILED EMERGENCY LIGHTING SYSTEM TEST PER TASK CARD 26L00025010 STEP 11. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
